# SDR MTNA071410001

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- Aircraft time: 24,490 hours, 28,171 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1156100
- Part serial: 848
- Condition: Defective
- Location: Oil System
- Part time: 3,000 hours, 750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  THE CREW ABORTED THE TAKEOFF AND NOTED THAT THE NR 1 OIL PRESSURE GAUGE WAS INDICATING IN THE GREEN.
